# SDR SIMA20250308001

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N332JG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 24,351 hours, 16,674 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL AFTER TAKE OFF DECLARED EMERGENCY. FOUND R/H OUTBOARD SLAT SKEW SENSOR SHORTED. REMOVED AND INSTALLED SERVICEABLE HARNESS, OPERATED SLAT/FLAPS UP AND DOWN SEVERAL TIMES NO FAULTS NOTED IAW AMM 27-83-01. OP CK GOOD
